# SDR SWIA202053893

- Difficulty date: September 18, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT TOP/FWD CORNER OF CASTING DOOR STRUCTURE DENTED AND CRACKED.  C-CHECK RO 11/11/2020.  REPAIRED LT EMERGENCY EXIT TOP/FWD CORNER, IAW MHIRJ REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
